MathSciNet Relay Station
MathSciNet bibliographic data
MR2930365 34K13 (92D25)
Wang, Wentao Positive periodic solutions of delayed Nicholson's blowflies models with a nonlinear density-dependent mortality term. Appl. Math. Model. 36 (2012), no. 10, 4708–4713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement